Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bigo111

Acne Getting Progressively Worse

I've been on the regimen for about a month now, and I'm now using the full dosage of BP. I'm only using the Acne.org products when i treat my acne. However, ever since I started the regimen, my acne has gotten progressively worse. It's now worse than it has ever been before. I used to have one or two large zits and some redness under the skin, as well as many small bumps. However, I now have many large zits, as well as some redness under the skin and some small bumps.

Should I stop using the regimen, or continue to use it despite the adverse effects?

Thanks for any responses.

Share this post


Link to post
Share on other sites

I don't want to frustrate you or anything, but I think I'm experiencing the same thing. and I am not here to provide any information as I probably know nothing more than you do at the very best. i'm not one month in yet, but i'm about 2 full weeks into the regimen and on my 3rd week in a day or so. I started out with 4 or 5 active papules/pustules and mostly smaller pimples, and now i have at least 10, spread around mostly my cheek area and have had 2 cystic regions in the last 2 weeks. I feel like the regimen has caused some trouble and it hasn't been encouraging. I don't think it's good enough of a reason to quit though. Think about how much Dan emphasizes how many people quit too early and that is listed as one of the big mistakes.

Just wanted to encourage you to keep going as I will too! if you've only tried it for one month, who's to say it's only going to keep getting worse and such?

How is the BP and it's drying effects treating you by the way?

Good luck to you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×